# SDR ASAA2017061721205

- Difficulty date: June 17, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 27,497 hours, 8,175 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524053
- Condition: Gouged
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER SHIM HAS DEEP GOUGES.  ACFT GROUNDED.  REMOVED AND REPLACED THE FLOORBEAM TEE IAW  SRM 51-40-02, AND DWG 143A5240.
